# SDR EY2R9600818

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G73
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: 84060
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,744 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TUBES REMOVED & REPLACED.
